# SDR DALA2025021201106

- Difficulty date: February 10, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 90,062 hours, 22,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 4R DOOR DIFFICULT TO ARM. CORRECTIVE ACTION: FOUND LIENARD CORD BIDING WITH ARMING GIRT BAR. REROUTED AND SECURED LIENARD CORD. OPS CHECK 4R DOOR PER B757 AMM 52-11 OPS CHECK GOOD. (6607964)
